On propagation of boundary continuity of holomorphic functions of several variables
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 7 (2008) no. 2, p. 271-285
We prove that continuity properties of bounded analytic functions in bounded smoothly bounded pseudoconvex domains in two-dimensional affine space are determined by their behaviour near the Shilov boundary. Namely, if the function has continuous extension to an open subset of the boundary containing the Shilov boundary it extends continuously to the whole boundary. If it is e.g. Hölder continuous on such a boundary set, it is Hölder continuous on the closure of the domain. The statements may fail if the boundary is not smooth.
Classification:  32A40,  32E35
@article{ASNSP_2008_5_7_2_271_0,
     author = {Franz\'en, Salla and J\"oricke, Burglind},
     title = {On propagation of boundary continuity of holomorphic functions of several variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 7},
     number = {2},
     year = {2008},
     pages = {271-285},
     zbl = {1173.32004},
     mrnumber = {2437028},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2008_5_7_2_271_0}
}
Franzén, Salla; Jöricke, Burglind. On propagation of boundary continuity of holomorphic functions of several variables. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 7 (2008) no. 2, pp. 271-285. http://www.numdam.org/item/ASNSP_2008_5_7_2_271_0/

[1] R. F. Basener, Peak points, barriers and pseudoconvex boundary points, Proc. Amer. Math. Soc. 65 (1977), 89-92. | MR 466633 | Zbl 0392.32003

[2] H. J. Bremermann, On a generalized Dirichlet problem for plurisubharmonic functions and pseudo-convex domains. Characterization of Šilov boundaries, Trans. Amer. Math. Soc. 91 (1959), 246-276. | MR 136766 | Zbl 0091.07501

[3] F. Forstneric, and C. Laurent-Thiébaut, Stein compacts in Levi-flat hypersurfaces, Trans. Amer. Math. Soc. 360 (2008), 307-329. | MR 2342004 | Zbl 1141.32003

[4] T. W. Gamelin, “Uniform Algebras”, Prentice-Hall Inc., Englewood Cliffs, N. J., 1969. | MR 410387 | Zbl 0213.40401

[5] I. Glicksberg, Boundary continuity of some holomorphic functions, Pacific J. Math. 80 (1979), 425-434. | MR 539426 | Zbl 0427.32017

[6] S. J. Greenfield, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1968), 275-314. | Numdam | MR 237816 | Zbl 0159.37502

[7] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. II, Math. Z. 34 (1932), 403-439. | MR 1545260 | Zbl 0003.15601

[8] F. R. Harvey and R. O. Wells, Holomorphic approximation on totally real submanifolds of a complex manifold, Bull. Amer. Math. Soc. 77 (1971), 824-828. | MR 289809 | Zbl 0219.32010

[9] B. Jöricke, The relation between the solid modulus of continuity and the modulus of continuity along a Shilov boundary for analytic functions of several variables, Mat. Sb. (N.S.) 122 (164) (1983), 511-526. | MR 725455 | Zbl 0541.32002

[10] B. Jöricke, The modulus of continuity of analytic functions in a domain and on its Shilov boundary, In: “Problems in the Theory of Functions of Several Complex Variables and in Infinite-Dimensional Complex Analysis”, Lecture Notes in Math., Vol. 1039, Springer, 1983, Collected and prepared by Christer O. Kiselman, 472-473. | MR 739369

[11] B. Jöricke, Some remarks concerning holomorphically convex hulls and envelopes of holomorphy, Math. Z. 218 (1995), 143-157. | MR 1312583 | Zbl 0816.32011

[12] P. Pflug, Über polynomiale Funktionen auf Holomorphiegebieten, Math. Z. 139 (1974), 133-139. | MR 355102 | Zbl 0287.32011

[13] H. Rossi, Holomorphically convex sets in several complex variables, Ann. of Math. 74 (1961), 470-493. | MR 133479 | Zbl 0107.28601

[14] L. A. Rubel, A. L. Shields and B. A. Taylor, Mergelyan sets and the modulus of continuity of analytic functions, J. Approx. Theory 15 (1975), 23-40. | MR 412395 | Zbl 0313.30036

[15] W. E. Sewell, “Degree of Approximation by Polynomials in the Complex Domain”, Annals of Mathematical Studies, n. 9, Princeton University Press, Princeton, N. J., 1942. | JFM 64.0274.03 | MR 7054 | Zbl 0063.08342

[16] J.-M. Trépreau, Sur le prolongement holomorphe des fonctions C-R défines sur une hypersurface réelle de classe C 2 dans 𝐂 n , Invent. Math. 83 (1986), 583-592. | MR 827369 | Zbl 0586.32016

[17] A. E. Tumanov, Extension of CR-functions into a wedge, Mat. Sb. 181 (1990), 951-964. | MR 1070489 | Zbl 0714.32005